# SDR CHQA200500152

- Difficulty date: August 27, 2005
- Submitted: August 29, 2005
- Operation: Air carrier
- Aircraft: N978RP
- Make and model: Emb EMB-145EP
- Aircraft serial: 145169
- Aircraft time: 14,496 hours, 9,116 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 66367
- Condition: Burned Out
- Location: Nr 3
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 3 EMERGENCY FLOOR LIGHT PROXIMITY STRIP INOPERATIVE.  REMOVED AND REPLACED NR 3 EMERGENCY FLOOR LIGHT STRIP.  OPS CHECK GOOD IAW EMB 145 MM 33-50-12.
